Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I use Naproxen for some time in order to treat my menstrual cramps. My doctor prescribed it to me. I’ve had no reactions to it so far. My doctor told me to pay attention to possible stomach pain or any other side effects but I haven’t felt any so far. The problem is my lips are swelled and I often have chapped lips. Actually I haven’t connected this to Naproxen, but then a friend of mine told me that she had the same problem when used naproxen.

Loading...

Hi! You haven’t been precise so I can’t get the whole picture. It is important to know do you take Naproxen regularly of just when you have your period. Also, I don’t know if your lips swelled just after taking naproxen and stayed swelled for some time or are they swelled all the time. Swelling is one of possible side effects when taking naproxen and you should report it to your doctor. If your lips are chapped that means you don’t take enough water, it could be a sign of dehydration, which could be connected to your kidneys. Also, Naproxen makes your skin more sensitive to sunlight. If you have been exposed to the sunlight maybe this could be the reason. But, first of all visit your doctor and report this to him.
Reply

Loading...

I was taking naproxen for back pain after 3 days lips are so dry and chopped I drink Lots of water so I quit taking it
Reply

Loading...